# SDR NOCA09507

- Difficulty date: April 30, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 1445
- Condition: Activated
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 SLIDE INOP, FOUND L1 DOOR 1/4 OPENED.  THE EVAC SLIDE HALF OUT OF CONTAINER CASE WITH THE GIRT BAR STILL ATTACHED TO THE DOOR FRAME.  THE EVACUATION SLIDE HANDLE WAS IN THE ARMED POSITION AND THE DOOR ASSIST BOTTLE HAD FIRED.  REMOVED AND REPLACED L-1 DOOR SLIDE AND DOOR ASSIST BOTTLE REF EO 757-25-199 AND PL 756-25-01, OK FOR SERVICE.
